# SDR IPXA09M57551

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 48,920 hours, 7,737 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6741504
- Part serial: 0043
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT OUTBOARD AILERON P/N NRC6741-504, S/N 0043 T/E "T" SECTION IS DELAMINATED FROM WEDGE LOWER SURFACE.  REMOVED AND REPLACED DELAMINATED SECTION OF COMPOSITE SKIN ON RT OUTBOARD T/E WEDGE, 82.5 INCHES FROM THE OUTBOARD END AND 36.5 INCHES AFT OF THE FWD HINGE LINE PER DAC DWG SG11570003, UPS EO MD11-5750-35098-A, AND SAA EA 011-5751-01-A2046.
